Regardless, women who do develop mood changes while taking the pill are encouraged to talk with their health care provider, as they may need to switch to a different brand or find another method of birth control.
Reviewed May 9, 2016
by Michele Blacksberg RN
Edited by Jody Smith
1) Bayer. (2013). Important Safety Information about Yaz. Retrieved on May 8, 2016.
2) Genazanni A., Pluchino N., Luisi S., and Luisi M. (2007). Estrogen, ageing, and female cognition. Retrieved on May 8, 2016.
3) Janssen Pharmaceuticals, Inc. (2015). Important Safety Information. Retrieved on May 8, 2016.
4) Keyes K., Cheslack-Postava K., Westhoff C., Heim C., Haloossim M., Walsh K., and Koenen K. (2013). Association of Hormonal Contraceptive Use with Reduced Levels of Depressive Symptoms. Retrieved on May 8, 2016.
5) Sirakov M and Tomova, E. (2015). Oral Contraceptives and Mood/Sexual Disorders in Women. Retrieved on May 8, 2016.